# SDR P5A0100592

- Difficulty date: September 20, 2001
- Submitted: September 27, 2001
- Operation: Air carrier
- Aircraft: N858FT
- Make and model: Boeing 747123
- Aircraft serial: 20109
- Aircraft time: 77,519 hours, 18,477 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS IN UPPER DECK DO NOT TEST.  REMOVED AND REPLACED U/D DOME EMERGENCY LIGHT PER MM 33-51-00.  ALL OPS OK.
